# SDR USAA20100714SB116

- Difficulty date: July 13, 2010
- Submitted: July 14, 2010
- Operation: Air carrier
- Aircraft: N316AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23713
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - MAINTENANCE REPORTED THE EMERGENCY EXIT LIGHT AT ROW 3 (AISLE SEAT) INOPERATIVE.  MAINTENANCE RECONNECTED ELECTRICAL BAYONET CONNECTOR.  OPERATIONAL CHECK GOOD.
